# SDR USAA060658

- Difficulty date: May 5, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 12,100 hours, 12,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311282600101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL AREAS AT FLOOR SUPPORT Y 503.2, FWD OF FS 14-16.  REMOVED AND REPLACED FLOOR SUPPORT PER SRM 51-72-11; CORROSION TASK JA-220-53500, LEVEL 1, DEFECT SIZE: 3 SQ IN.
